# SDR C77A145150

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 3,693 hours, 2,190 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1325
- Condition: Damaged
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH AMBER SLAT FAIL, SHAKER ANTICIPATED, AOA LIMIT FAIL, AND SPOILER FAULT WHEN SELECTING SLAT FLAP POSITION 2.  TROUBLESHOT SYS DOWN TO BAD SKEW SENSOR NR2-3 LT SIDE. REMOVED AND REPLACED THE 2/3 SKEW SENSOR IAW AMM 27-83-01. SLAT SYS OPS CHECK GOOD. ACFT IS OK FOR SERVICE.
